# SDR UALA2012061103179

- Difficulty date: June 11, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 60,787 hours, 22,934 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR ECAM ON TAKEOFF ROLL.  FOUND AFT CARGO DOOR HANDLE POPPED OUT, CLEANED AND LUBED DOOR HANDLE AND OPS CHECKED OK WITH HANDLE STOWED AND LIGHT CHECKED OK REF MT 52-019.
